Volume 21, Number 1
Preview Issue Next Issue

full paper access

J. Comp. Math., 21 (2003), pp. 1-4.

Preview Full PDF 93 135 Article preview

full paper access

Lijuan Ding, Haiyan Jiang and Zhenhuan Teng

J. Comp. Math., 21 (2003), pp. 5-14

Preview Full PDF 114 171 Article preview

full paper access

Houde Han and Chunxiong Zhang

J. Comp. Math., 21 (2003), pp. 15-24

Preview Full PDF 112 163 Article preview

full paper access

Jun Hu, Pingbing Ming and Zhongci Shi

J. Comp. Math., 21 (2003), pp. 25-32

Preview Full PDF 110 168 Article preview

full paper access

Zhongyi Huang

J. Comp. Math., 21 (2003), pp. 33-40

Preview Full PDF 95 146 Article preview

full paper access

Longjun Shen and Guangwei Yuan

J. Comp. Math., 21 (2003), pp. 41-52

Preview Full PDF 113 175 Article preview

full paper access

Jiachang Sun

J. Comp. Math., 21 (2003), pp. 53-62

Preview Full PDF 90 144 Article preview

full paper access

Guangwei Yuan and Longjun Shen

J. Comp. Math., 21 (2003), pp. 63-70

Preview Full PDF 116 172 Article preview

full paper access

Y. Yuan

J. Comp. Math., 21 (2003), pp. 71-84

Preview Full PDF 119 173 Article preview

full paper access

Pingwen Zhang, Yi Sun, Haiyan Jiang and Wei Yao

J. Comp. Math., 21 (2003), pp. 85-100

Preview Full PDF 115 166 Article preview

full paper access

Weizhu Bao and Shi Jin

J. Comp. Math., 21 (2003), pp. 101-112

Preview Full PDF 107 166 Article preview

Authorization Required

This server could not verify that you are authorized to access the document requested. Either you supplied the wrong credentials (e.g., bad password), or your browser doesn't understand how to supply the credentials required.

Apache/2.2.15 (CentOS) Server at www.global-sci.org Port 80